# SDR DL72L970523

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243/1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D-1 LETTER CHECK, 48 SECTION TORQUE BOX CRACKED 1 INCH AT LIGHTENING HOLES STA 1303R AND 1243R.  REPAIRED PER MM 53-11-0.
